Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80972 Total View: 1291020
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 3, Issue 1

Volume 3, Issue 1 (2019)

1 articles in this issue

Article Open Access

Selective-Harmonic Elimination with An Optimized Multicarrier Modulation Techniques for Cascaded H-Bridge Multilevel Inverter

Babkrani Youssef, Naddami Ahmed , Hayani Sanaa , and Hilal Mohamed

DOI:10.26855/jamc.2019.01.001

Views: Published: January 16,2019